# SDR DALA2025061004431

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 104,206 hours, 21,997 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1702 2R DOOR ARMED LIGHT AT FWD F/A PANEL INOP. CORRECTIVE ACTION: RELAMP R2 DOOR ARMED INDICATION LIGHT PER B767/300 AMM 52-73. (1013816).
